# SDR DHL2004803542

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E UPPER SURFACE SHOWS CORROSION AT STA XW 257.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED EDV43-7, DWG V43-R07.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D, SRM 51-3-0 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18, FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11.  TRIMMED OUT DAMAGED SECTION IAW ED EDV43-7, DWG V43-R07.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 6-10-01.001, FABRICATED FILLER (7075-T6 0.063) AND DOUBLER (7075-T6 0.071) IAW ED EDV43-7, DWG V43-R07.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED FILLER AND DOUBLER.
